Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for itchy red rashes after application of Retin-A creme

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1230 Questions

default
Posted on Mon, 26 Oct 2015 in Vision and Eye Disorders
Question: i may have an allergic reaction to botox which has affected the area above my eyelid even though it was not injected there nor above that brow?? Its affecting my vision. It's been 7 days but what can i do beside cold compresses, over the counter cortisone and an antihistamine, taken last night to reduce it? It's worse today than yesterday. Is this something that will take months to wear off? The only other thing is a new creme with Retina A in it that I used 2 days ago. Im praying that is the issue. If that is, how long before it subsides?
RAH ON SIDE OF FACE WHICH MAKES ME THINK ITS THE RETINA A CREME USED 2 NIGHTS AGO. ITCHES AND RED....
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
Allergy

Detailed Answer:
My dear,
Thanks for sending your query to us.
This looks like allergy. Continue with antihistamines and steroid creams and do not put in any new allergan like new soap or cream which can cause further reaction.
It does not seem to have been caused by botix.
Any further query in this regard please do get back to me.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures
Medical Topics

Recent questions on  Botox

doctor1 MD

Hi, I am 50, and have had 2 sessions of botox. My feet have gone numb, yet my sugar lvl are great. And I have had 3 episodes of well, suddenly it s like my bones are gone from the hips down. No pain, a small about of pressure on small of back is the only warning. I can still move, no pain, but I can t walk w/o holding myself up. I am wondering if it could be a side effect of the botox. I am also on 20 mg of Oxycodone twice a day.

doctor1 MD

sir, my name is manish .i am feeling anal pain ,it starts after 15-20 min passing stools.when i consult dr. it dignose anal fissure.i am in kanpur & donot want to go for surgery. pls sugges hospital & doctor and treatment like botox injection in kanpur.

doctor1 MD

My husband suffered a quick onset of difficulty breathing and an acute change in his vocal tonality. These symptoms began shortly after he started taking Seroquel. Because of these and other more bizarre motor manifestations, he stopped taking Seroquel, but his breathing difficulties and a strange tickling, feathery feeling in his throat continued, making it hard for him to breath, to swallow and to speak. (He spent two weeks at the Mayo Clinic, where many specialists assured us that his heart and lung functions were had acceptable levels. They mentioned the existence of polyps on his vocal chords and offered the opportunity for elective surgery to have them removed. Two ENT s (here in Indianapolis were advised - the first suggested that the polyps were of litte consequence. The second suggested that he have botox injections to retard laryngeal spasms. On May 28th, he had the injections. Since then, he has been unable to speak above a whisper (which we were told to expect.) The problem now is that he has contracted pneumonia (for which he began antibiotics today after a visit to the ER.) Perhaps the most serious problem is that he is unable to cough...which obviously limits his ability to expel the infection. We contacted the doctors who injected the Botox - they can t see him until the 19th of this month. What do you suggest we do in the meantime. He has an appt. with his GP on Monday 6/9.

doctor1 MD

Hello,
I am a long distance and racer cyclist and I have been suffering from a rectal bleeding and burning since June 5th and used Prep-H with no help. Finally I saw a Proctologist/Surgeon on August 24th and he suggested Colonoscopy and also said that I have a posterior midline fissure and prescribed Nifedipine 0.3% & Lidocaine compounded cream.

October 7th procedure was done, colonoscopy showed no polyps, sigmoid spasm ( Dr. was not worried about the spasm ), 3 large internal hemorrhoid banding and a Botox for the fissure.

I had a follow up 11 days after the procedure, and the Dr. said that most likely the hemorrhoids already fallen off and the fissure is healing ok, but I am still in pain and blood on tissue and some on the stool ( bright blood ) after 2 weeks post procedure, my bowel movement is very painful and after about 2 hours from BM severe burning starts for about 2 to 3 hours. I am eating fruits, veggies and drink a lot of water, and off the saddle for 3 months per doctor.

My question would be, is this normal? how long does it take for the fissure to heal? How do you increase the blood flow in the anal area? I am reading online that Nitroglycerin ointment helps a lot.

doctor1 MD

Hi. My name is xxxxxxx. For years - for as long as I can remember, I sweat profusely - specifically & especially around my face. Many times so bad, I look like I just showered. This happens If the weather is freezing or if it's hot out. It happens...

doctor1 MD

Hi, I am a female with 30yrs of age and had undergone cystoscopy+Dilatation as from UDS my Dr. analysed that I have 50% of post void residual urine, frequency and urge to urinate. I have XXXXXXX detrusor pressure from UDS and presently taking...

doctor1 MD

hi, I have a mild case of cerebral palsy , high cognitive functioning and full functioning of my legs. The only outward sign of the cp is I walk with a slight limp on my left. I have noticed sometimes in stressful situations ie before a...